# SDR DHL200342535

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651986311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPON REMOVAL LT NLG TRUNNION THE VERTICAL STIFFENERS SUPPORT FWD & AFT (2 EA) FOUND CRACKED NDT CONFIRMED.  DRILLED UP NEW PARTS P/N 65-19863-11 PO3348189 & P/N 65-19863-9 PO3348189 USING EXISTING FASTENER HOLES IAW B727 SRM 51-30-05 & 51-30-06.  ALODINE, PRIMED AND PAINTED PARTS IAW B727 SRM 51-10-02 AND INSTALLED VERTICAL STIFFENERS IAW B727 SRM 51-30-02.
